# SDR WTAA950297

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator Linkage
- Part number: 1959500007
- Condition: Out Of Adjust
- Location: Lt Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO - LEFT MAIN LANDING GEAR INTRANSIT LIGHT REMAINS ILLUMINATED FOLLOWING GEAR EXTENSION.  CREW ACCOMPLISHED EMERGENCY GEAR EXTENSION PROCEDURES PER QRH MANUAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE REPORTED DISCREPANCY DURING GROUND RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  NOTE, LEFT MAIN LANDING GEAR ACTUATOR LINKAGE ADJUSTED DURING RON MAINTENANCE.  (M)
